Academic Journals Database
Disseminating quality controlled scientific knowledge

I-Pre-Cauchy Double Sequences and Orlicz Functions

ADD TO MY LIST
 
Author(s): Vakeel A. Khan | Nazneen Khan | Ayhan Esi | Sabiha Tabassum

Journal: Engineering
ISSN 1947-3931

Volume: 05;
Issue: 05;
Start page: 52;
Date: 2013;
Original page

Keywords: Ideal | Filter | Paranorm | I-Convergent | Invariant Mean | Monotone and Solid Space

ABSTRACT
Let  be a double sequence and let M be a bounded Orlicz function. We prove that x is I-pre-Cauchy if and only if  This implies a theorem due to Connor, Fridy and Klin [1], and Vakeel A. Khan and Q. M. Danish Lohani [2]
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil